Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is there any tablet to prevent whitening of hair?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2836 Questions
i am 28 years old. Is there any tablets to stop white hair growing
Posted Sun, 14 Apr 2013 in Skin Hair and Nails
Answered by Dr. Gaurav Patel 11 hours later
Welcome to XXXXXXX forum
Thank you for your query
You have asked very good question. To the date there is no single proven medicine is available that convert white hair into black. But yes, certain medicines and gels are there which stop or reduce white hair growing, which is what you want. Calcium pantothenate, biotin and other mineral and vitamin containing tablets like folihair give good result in preventing white hair. Alris gel also effective for same purpose. You must take medicine for minimum 4 month to have some visible response. Other than medicine good sound sleep ,healthy and high protein diet, yoga and exercise, avoidance of stress will also help you .but keep in mind that there is no short cut or magical medicine to give you instant result
Let me know if you have any query.
Thank you for choosing healthcare magic and me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor